Vol. 16, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Noncommutative Knörrer's periodicity theorem and noncommutative quadric hypersurfaces

Izuru Mori and Kenta Ueyama

Vol. 16 (2022), No. 2, 467–504
Abstract

Noncommutative hypersurfaces, in particular, noncommutative quadric hypersurfaces are major objects of study in noncommutative algebraic geometry. In the commutative case, Knörrer’s periodicity theorem is a powerful tool to study Cohen–Macaulay representation theory since it reduces the number of variables in computing the stable category CM ¯(A) of maximal Cohen–Macaulay modules over a hypersurface A. In this paper, we prove a noncommutative graded version of Knörrer’s periodicity theorem. Moreover, we prove another way to reduce the number of variables in computing the stable category CM ¯(A) of graded maximal Cohen–Macaulay modules if A is a noncommutative quadric hypersurface. Under the high rank property defined in this paper, we also show that computing CM ¯(A) over a noncommutative smooth quadric hypersurface A in up to six variables can be reduced to one or two variable cases. In addition, we give a complete classification of CM ¯(A) over a smooth quadric hypersurface A in a skew n1, where n 6, without high rank property using graphical methods.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/ant

We have not been able to recognize your IP address 44.192.94.86 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Knörrer periodicity, noncommutative quadric hypersurfaces, noncommutative matrix factorizations, maximal Cohen–Macaulay modules
Mathematical Subject Classification
Primary: 16E65, 16G50, 16S38
Milestones
Received: 6 December 2020
Revised: 8 April 2021
Accepted: 13 June 2021
Published: 27 April 2022
Authors
Izuru Mori
Department of Mathematics
Shizuoka University
Shizuoka
Japan
Kenta Ueyama
Department of Mathematics
Hirosaki University
Aomori, Hirosaki
Japan